# SDR FDEA200909183328

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46622
- Aircraft time: 78,634 hours, 32,052 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Insulation
- Condition: Damaged
- Location: Pneu Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - NR 2 SYS PNEU DUCT INSULATION BLANKET HEAVILY DAMAGED INSIDE LT SIDEWALL STA 1921-1941.  NOTE: SEPERATE NR GENERATED TO VERIFY CORRECT INSTALLATION OF VENT TUBE ADJACENT DAMAGED AREA (N00384: AFT CARGO LT SIDEWALL-VERIFY CORRECT INSTALLATION OF VENT TUBE MOUNTED AT SIDEWALL FRAME STA 1941. VENT TUBE ORIGINATES AT (AFT LAV VENT PRESS REG S2-6).
